zbMATH — the first resource for mathematics

Delay-dependent robust stability and \(H_{\infty }\) control for uncertain discrete-time switched systems with mode-dependent time delays. (English) Zbl 1114.93075
Summary: We consider the problems of robust stability, robust stabilization and \(H_{\infty }\) control via memoryless state feedback for uncertain discrete-time switched systems with mode-dependent time delays. Based on linear matrix inequalities (LMIs), a descriptor model transformation of the system and a switched Lyapunov function, new delay-dependent criteria are established which are not contained in known literature. Numerical examples are presented to illustrate the effectiveness of the theoretical results.

93D09 Robust stability
93D21 Adaptive or robust stabilization
93B36 \(H^\infty\)-control
93C55 Discrete-time control/observation systems
LMI toolbox
Full Text: DOI
[1] Branicky, M.S., Multiple Lyapunov functions and other analysis tools for switched and hybrid systems, IEEE trans. automat. control, 43, 475-482, (1998) · Zbl 0904.93036
[2] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, (1994), SIAM Philadelphia, PA · Zbl 0816.93004
[3] Dayawansa, W.P.; Martin, C.F., A converse Lyapunov theorem for a class of dynamical systems which undergo switching, IEEE trans. automat. control, 44, 751-760, (1999) · Zbl 0960.93046
[4] Daafouz, J.; Riedinger, P.; Lung, C., Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach, IEEE trans. automat. control, 47, 1883-1887, (2002) · Zbl 1364.93559
[5] Fridman, E., New lyapunov – krasovskii functionals for stability of linear retard and neutral type systems, Syst. control lett., 43, 309-319, (2001) · Zbl 0974.93028
[6] Fridman, E.; Shaked, U., A descriptor system approach to H∞ control of linear time-delay systems, IEEE trans. automat. control, 47, 253-270, (2002) · Zbl 1364.93209
[7] E. Feron, Quadratic stabilizability of switched systems via state and output feedback, Center for Intelligent Control Systems, Massachusetts Institute of Technology, Cambridge, MA, Technical Report CICS P-468, February, 1996.
[8] Gahinet, P.; Nemirovski, V.; Laub, A.J.; Chilali, M., LMI control toolbox for use with Matlab, (1995), The Math Works Natick, MA
[9] Gu, K.; Kharitonov, V.; Chen, J., Stability of time-delay systems, (2003), Birkhauser Boston · Zbl 1039.34067
[10] Li, X.; Fridman, E.; Shaked, U., Robust H∞ control of distributed delay systems with application to combustion control, IEEE trans. automat. control, 46, 1930-1935, (2001) · Zbl 1017.93038
[11] Li, Z.G.; Wen, C.Y.; Soh, Y.C., Stabilization of a class of switched systems via designing switching laws, IEEE trans. automat. control, 46, 665-670, (2001) · Zbl 1001.93065
[12] Li, Z.G.; Wen, C.Y.; Soh, Y.C., Observer-based stabilization of switching linear systems, Automatica, 39, 517-524, (2003) · Zbl 1013.93045
[13] Liberzon, D.; Hespanha, J.P.; Morse, A.S., Stability of switched systems: a Lie-algebraic condition, Syst. control lett., 37, 117-122, (1999) · Zbl 0948.93048
[14] Liberzon, D.; Morse, A.S., Basic problems in stability and design of switched systems, IEEE control syst. mag., 19, 59-70, (1999) · Zbl 1384.93064
[15] Morse, A.S., Control using logic-based switching, (1997), Springer London · Zbl 0821.93004
[16] Sun, Y.G.; Wang, L.; Xie, G., Delay-dependent robust stability and stabilization for discrete-time switched systems with mode-dependent time-varying delays, Appl. math. comput., 180, 428-435, (2006) · Zbl 1100.93034
[17] M.A. Wicks, P. Peleties, R.A. DeCarlo, Construction of piecewise Lyapunov functions for stabilizing switched systems, in: Proceedings of IEEE Conference on Decision and Control, Lake Buena Vista, December 1994, pp. 3492-3497.
[18] Wicks, M.A.; Peleties, P.; DeCarlo, R.A., Switched controller synthesis for the quadratic stabilization of a pair of unstable linear systems, Eur. J. control, 4, 140-147, (1998) · Zbl 0910.93062
[19] Wang, Y.; Xie, L.; De Souza, C.E., Robust control of a class of uncertain nonlinear systems, Syst. control lett., 19, 139-149, (1972)
[20] Xie, D.; Wang, L.; Hao, F.; Xie, G., LMI approach to L2 gain analysis and control synthesis of uncertain switched systems, IEE proc. control theory appl., 151, 21-28, (2004)
[21] Xie, G.; Wang, L., Controllability and stabilizability of switched linear systems, Syst. control lett., 48, 135-155, (2003) · Zbl 1134.93403
[22] Xie, G.; Zheng, D.; Wang, L., Controllability of switched linear systems, IEEE automat. control, 47, 1401-1405, (2002) · Zbl 1364.93075
[23] Zhai, G.; Hu, B.; Yasuda, K.; Michei, A.N., Disturbance attenuation properties of time-controlled switched systems, J. franklin inst., 338, 765-779, (2001) · Zbl 1022.93017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.